Alert archive / Missouri / Flood Watches in 2007
Flood Watch 2, NWS Springfield, MO
NWS Springfield, MO issued this flood watch at Feb 12, 2007, 2:57 AM CST for 16 counties in Missouri. It took effect at Feb 12, 2007, 6:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 2:57 AM CST (08:57 UTC)
- In effect from
- Feb 12, 2007, 6:00 AM CST
- Expired
- Feb 13, 2007, 6:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
Counties Christian County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Howell County, MO, Laclede County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KSGF 120857 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 257 AM CST MON FEB 12 2007 ...HEAVY RAIN MAY CAUSE AREAS OF FLOODING TODAY AND TONIGHT... .A DEVELOPING STORM SYSTEM WILL APPROACH THE REGION TODAY. MEANWHILE...COPIOUS AMOUNTS OF GULF MOISTURE WILL BE PULLED INTO THE MISSOURI OZARKS THROUGH TONIGHT. AS THE STORM SYSTEM APPROACHES FROM THE WEST...LIFT FROM THIS FEATURE WILL INTERACT WITH HIGH LEVELS OF MOISTURE TO PRODUCE HEAVY RAIN. AREAS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR FROM SPRINGFIELD TO ROLLA WILL EXPERIENCE THE BEST CHANCES FOR FLOODING. A FROZEN GROUND AND THE LACK OF FEBRUARY VEGETATION WILL CREATE A FAVORABLE ENVIRONMENT FOR FLOODING TO OCCUR IF SUFFICIENT HEAVY RAINFALL MATERIALIZES. MOZ070-071-081>083-090>092-095>098-103>106-121700- /O.NEW.KSGF.FA.A.0002.070212T1200Z-070214T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PULASKI-PHELPS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN- DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 257 AM CST MON FEB 12 2007 ...FLOOD WATCH IN EFFECT FROM 6 AM CST THIS MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...SOUTH CENTRAL MISSOURI AND SOUTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...PHELPS AND PULASKI. IN SOUTH CENTRAL MISSOURI...DENT...HOWELL...OREGON...SHANNON AND TEXAS. IN SOUTHWEST MISSOURI...CHRISTIAN...DOUGLAS...GREENE... LACLEDE...OZARK...STONE...TANEY...WEBSTER AND WRIGHT. * FROM 6 AM CST THIS MORNING THROUGH TUESDAY AFTERNOON * PERIODS OF HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN MISSOURI TODAY AND TONIGHT. GROUND TEMPERATURES BELOW FREEZING ALONG WITH THE LACK OF FEBRUARY VEGETATION WILL ENHANCE THE POTENTIAL FOR FLOODING AND FLASH FLOODING. RAINFALL AMOUNTS COULD REACH TWO INCHES IN SOME ISOLATED LOCATIONS BY TUESDAY AFTERNOON. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ CRAMER
4 follow-up statements
000 WGUS63 KSGF 121729 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 1129 AM CST MON FEB 12 2007 ...HEAVY RAIN MAY CAUSE AREAS OF FLOODING THIS AFTERNOON AND TONIGHT... .A DEVELOPING STORM SYSTEM WILL APPROACH THE REGION THIS AFTERNOON AND OVERNIGHT. MEANWHILE...COPIOUS AMOUNTS OF GULF MOISTURE WILL BE PULLED INTO THE MISSOURI OZARKS THROUGH TONIGHT. AS THE STORM SYSTEM APPROACHES FROM THE WEST...LIFT FROM THIS FEATURE WILL INTERACT WITH HIGH LEVELS OF MOISTURE TO PRODUCE HEAVY RAIN. AREAS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR FROM SPRINGFIELD TO ROLLA WILL EXPERIENCE THE BEST CHANCES FOR FLOODING. A FROZEN GROUND AND THE LACK OF FEBRUARY VEGETATION WILL CREATE A FAVORABLE ENVIRONMENT FOR FLOODING TO OCCUR IF SUFFICIENT HEAVY RAINFALL MATERIALIZES. MOZ070-071-081>083-090>092-095>098-103>106-130130- /O.CON.KSGF.FA.A.0002.000000T0000Z-070214T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PULASKI-PHELPS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN- DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 1129 AM CST MON FEB 12 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...SOUTH CENTRAL MISSOURI AND SOUTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...PHELPS AND PULASKI. IN SOUTH CENTRAL MISSOURI...DENT...HOWELL...OREGON...SHANNON AND TEXAS. IN SOUTHWEST MISSOURI...CHRISTIAN...DOUGLAS...GREENE...LACLEDE... OZARK...STONE...TANEY...WEBSTER AND WRIGHT. * THROUGH TUESDAY AFTERNOON. * PERIODS OF HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN MISSOURI THIS AFTERNOON AND TONIGHT. GROUND TEMPERATURES BELOW FREEZING ALONG WITH THE LACK OF FEBRUARY VEGETATION WILL ENHANCE THE POTENTIAL FOR FLOODING AND FLASH FLOODING. RAINFALL AMOUNTS COULD REACH TWO INCHES IN SOME ISOLATED LOCATIONS BY TUESDAY AFTERNOON. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ JLT
000 WGUS63 KSGF 122157 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 357 PM CST MON FEB 12 2007 ...HEAVY RAIN MAY CAUSE AREAS OF FLOODING THROUGH TONIGHT... .A DEVELOPING STORM SYSTEM WILL APPROACH THE REGION OVERNIGHT. MEANWHILE...COPIOUS AMOUNTS OF GULF MOISTURE WILL BE PULLED INTO THE MISSOURI OZARKS THROUGH TONIGHT. AS THE STORM SYSTEM APPROACHES FROM THE WEST...LIFT FROM THIS FEATURE WILL INTERACT WITH HIGH LEVELS OF MOISTURE TO PRODUCE HEAVY RAIN. AREAS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR FROM SPRINGFIELD TO ROLLA WILL EXPERIENCE THE BEST CHANCES FOR FLOODING. A FROZEN GROUND AND THE LACK OF FEBRUARY VEGETATION WILL CREATE A FAVORABLE ENVIRONMENT FOR FLOODING TO OCCUR IF SUFFICIENT HEAVY RAINFALL MATERIALIZES. MOZ070-071-081>083-090>092-095>098-103>106-130600- /O.EXT.KSGF.FA.A.0002.000000T0000Z-070213T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PULASKI-PHELPS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN- DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 357 PM CST MON FEB 12 2007 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL MISSOURI...SOUTH CENTRAL MISSOURI AND SOUTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...PHELPS AND PULASKI. IN SOUTH CENTRAL MISSOURI...DENT...HOWELL...OREGON...SHANNON AND TEXAS. IN SOUTHWEST MISSOURI...CHRISTIAN...DOUGLAS...GREENE...LACLEDE... OZARK...STONE...TANEY...WEBSTER AND WRIGHT. * THROUGH LATE TONIGHT * PERIODS OF HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN MISSOURI THROUGH TONIGHT. GROUND TEMPERATURES BELOW FREEZING ALONG WITH THE LACK OF FEBRUARY VEGETATION WILL ENHANCE THE POTENTIAL FOR FLOODING AND ISOLATED FLASH FLOODING. RAINFALL AMOUNTS COULD REACH TWO INCHES IN SOME ISOLATED LOCATIONS BY TUESDAY AFTERNOON. * SMALL STREAMS FLOODING WILL BE THE MAIN CONCERN TONIGHT AS RAINFALL RATES INCREASE AS THUNDERSTORMS DEVELOP THIS EVENING. RIVER FLOODING WILL LIKELY INCREASE TUESDAY...ESPECIALLY FOR THE BIG PINEY RIVER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ JLT
000 WGUS63 KSGF 130217 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 817 PM CST MON FEB 12 2007 ...HEAVY RAIN MAY CAUSE AREAS OF FLOODING THROUGH TONIGHT... MOZ070-071-081-090-091-130330- /O.CAN.KSGF.FA.A.0002.000000T0000Z-070213T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PULASKI-PHELPS-LACLEDE-GREENE-WEBSTER- INCLUDING THE CITIES OF...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...LEBANON...SPRINGFIELD...MARSHFIELD...ROGERSVILLE 817 PM CST MON FEB 12 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND SOUTHWEST MISSOURI HAS BEEN CANCELLED. RAINFALL TOTALS NEAR THE INTERSTATE 44 CORRIDOR WILL LIKELY REMAIN LIGHT ENOUGH TO NOT LEAD TO ANY FLOODING. $$ MOZ082-083-092-095>098-103>106-131030- /O.CON.KSGF.FA.A.0002.000000T0000Z-070213T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TEXAS-DENT-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY- OZARK-OREGON- INCLUDING THE CITIES OF...HOUSTON...CABOOL...SALEM... MOUNTAIN GROVE...MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS... WINONA...EMINENCE...KIMBERLING CITY...GALENA...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 817 PM CST MON FEB 12 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL MISSOURI AND SOUTHWEST MISSOURI... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL MISSOURI... DENT...HOWELL...OREGON...SHANNON AND TEXAS. IN SOUTHWEST MISSOURI...CHRISTIAN...DOUGLAS...OZARK...STONE...TANEY AND WRIGHT. * UNTIL 6 AM CST TUESDAY * PERIODS OF RAIN...MODERATE TO HEAVY AT TIMES...WILL CONTINUE MUCH OF TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH TO AN INCH REMAIN POSSIBLE. THIS ADDITIONAL RAIN FALLING ON ALREADY SATURATED SOILS FROM THE HALF INCH TO TWO AND A HALF INCHES OF RAIN THAT HAS FALLEN SO FAR TODAY...WILL CONTINUE TO LEAD TO A THREAT OF FLOODING. * FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND FLOOD PRONE AREAS WILL REMAIN A CONCERN TONIGHT. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ IZZI
000 WGUS63 KSGF 130845 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 AM CST TUE FEB 13 2007 ...HEAVY RAIN MAY CAUSE AREAS OF FLOODING THROUGH TONIGHT... MOZ082-083-092-095>098-103>106-131200- /O.CON.KSGF.FA.A.0002.000000T0000Z-070213T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TEXAS-DENT-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY- OZARK-OREGON- INCLUDING THE CITIES OF...HOUSTON...CABOOL...SALEM... MOUNTAIN GROVE...MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS... WINONA...EMINENCE...KIMBERLING CITY...GALENA...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 245 AM CST TUE FEB 13 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL MISSOURI AND SOUTHWEST MISSOURI... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL MISSOURI... DENT...HOWELL...OREGON...SHANNON AND TEXAS. IN SOUTHWEST MISSOURI...CHRISTIAN...DOUGLAS...OZARK...STONE...TANEY AND WRIGHT. * UNTIL 6 AM CST EARLY THIS MORNING * PERIODS OF RAIN...MODERATE TO HEAVY AT TIMES...WILL CONTINUE MUCH OF TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF A QUARTER TO HALF INCH WILL BE POSSIBLE IN AREAS ALREADY SATURATED FROM THE HEAVY RAINS YESTERDAY. SOME LOCATIONS IN SOUTH CENTRAL MISSOURI HAVE ALREADY RECEIVED OVER TWO INCHES OF RAIN. * FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND FLOOD PRONE AREAS WILL REMAIN A CONCERN TONIGHT. RAIN WILL GRADUALLY DIMINISH AND CHANGE OVER TO SNOW LATER THIS MORNING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ LINDENBERG
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flood watch went out at Feb 12, 2:35 AM CST, 22 minutes earlier.
Area forecast discussion, Feb 12, 2:35 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 235 AM CST MON FEB 12 2007 .DISCUSSION... THE UPPER LEVEL WAVE THAT WILL BE RESPONSIBLE FOR STRENGTHENING AND SHIFTING OUR NEXT SURFACE CYCLONE EAST...IS PROGRESSING AS SCHEDULED OVER THE INTERMOUNTAIN WEST. WATER VAPOR IS SHOWING SOME INTERESTING SIGNATURES OVER CENTRAL ARIZONA THIS MORNING...SOME EVIDENCE THAT A CLOSED CIRCULATION EXISTS AND THAT THE STRENGTH AND STRUCTURE OF THE UPPER TROUGH MAY BE DIFFERENT THAN WHAT MODELS HAVE SUGGESTED THUS FAR. THIS SYSTEM WILL BEGIN TO IMPACT THE REGION TODAY IN THE FORM OF RAIN AND POTENTIALLY A FEW THUNDERSTORMS. PRECIPITATION TYPE AND CHANCES CONTINUE TO BE THE PRIMARY FORECAST CHALLENGES. HEAVY RAIN LEADING TO POSSIBLE FLOODING OVER SOUTH CENTRAL/CENTRAL MISSOURI WAS ALSO CLOSELY ANALYZED. SHORT TERM (TODAY - TUESDAY)... CONCERNS ARE INCREASING REGARDING THE POSSIBILITY OF A CLOSED OFF CIRCULATION DEVELOPING OVER ARIZONA. NONE OF THE MODELS HAD SUGGESTED THIS TO HAPPEN. IF STRENGTHENING OCCURS AS THE CIRCULATION SHIFTS OFF THE HIGHER TERRAIN OF NEW MEXICO...THEN ENHANCED LIFT ON ITS NORTHERN FLANK WOULD FAVOR A TRACK DIRECTLY OVER THE CWA. MEANWHILE TIMING WOULD FAVOR RAIN CHANGING OVER TO SNOW AT ABOUT THIS TIME. THE LATEST RUC80 MAY BE CATCHING ON WITH THE SYSTEMS STRUCTURE. 500 MB THETA E FIELDS ARE SHOWING A HIGH LEVEL TROWAL DEVELOPING BY 18Z THAT EXTENDS FROM NEAR WICHITA BACK INTO THE PANHANDLES. IM NOT GOING TO MAKE ANY DRASTIC CHANGES TO THE SNOWFALL ACCUMULATION FORECAST AT THIS TIME...BUT WELL BE KEEPING A CLOSE EYE ON THIS OVER THE NEXT FEW HOURS. LARGE SCALE ASCENT HAS COMMENCED OVER WEST TEXAS AND OKLAHOMA EARLY THIS MORNING. RAIN IS INCREASING IN AREAL COVERAGE...WHICH WILL EVENTUALLY SPREAD OVER SE KANSAS AND THE MISSOURI OZARKS LATER TODAY. AREAL COVERAGE OF MEASURABLE RAIN SHOULD BE 100%...AND THATS WHAT WELL BE GOING WITH IN THE OFFICIAL FORECAST. HEAVY RAIN IS LIKELY AS MODELS SUGGEST PWATS APPROACHING 1.00...WHICH IS HIGH FOR THE TIME OF YEAR. DUE TO THE LACK OF FEBRUARY VEGETATION...RAINFALL SURPLUS OVER SOUTH CENTRAL MISSOURI...AND A FROZEN GROUND...WELL BE ISSUING A FLOOD WATCH FOR AREAS ALONG AND SOUTH OF I-44...FROM SPRINGFIELD TO ROLLA. MODELS CONTINUE TO SHOW MUCH COLDER AIR SPREADING IN BEHIND THE LOW CENTER LATE TONIGHT INTO EARLY TUESDAY MORNING. RAIN WILL CHANGE OVER TO SNOW FROM NORTHWEST TO SOUTHEAST...SOMETIME AFTER MIDNIGHT TONIGHT. RESIDUAL FLURRIES OR LIGHT SNOW SHOWERS WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON...WITH THE SYSTEM SHIFTING EAST OF THE REGION BY TUESDAY NIGHT. LONG TERM (WEDNESDAY - SUNDAY)... COLD TEMPERATURES WILL FOLLOW OUR PREVIOUSLY MENTIONED ACTIVE WEATHER. LOWERED TEMPERATURES FROM WEDNESDAY THROUGH FRIDAY IN JUST ABOUT EVERY PERIOD. THE ARCTIC HIGH IS STILL PROGGED TO SLIDE DOWN THE PLAINS AND TRACK ALMOST DIRECTLY OVER THE REGION BY THURSDAY AFTERNOON. TEMPERATURES UNDERNEATH THE HIGH...OR OVER WESTERN CANADA...ARE CURRENTLY APPROACHING -25 TO -30 DEGS. A WARM UP MAY BE IN SIGHT ACCORDING TO THE LATEST GFS LONG RANGE PROGS. BY NEXT WEEKEND OR EARLY NEXT WORK WEEK...THE MODELS SUGGESTS THAT A LONG WAVE RIDGE WILL BUILD OVER MIDDLE AMERICA. THIS SUGGESTED PATTERN HAS NOT BEEN OBSERVED FOR TWO OR THREE MONTHS. ONGOING PRECIPITATION FORECASTS IN THE EXTENDED LOOKED GOOD...AND MADE NO CHANGES. CRAMER && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS... MVFR CEILINGS CONTINUED THIS EVENING WHILE GRADUALLY LOWERING. SOME VERY LIGHT DRIZZLE HAS DEVELOPED AT KSGF DURING THE PAST HOUR AND THE VISIBILITY...WHILE STILL VFR...HAS BEEN AFFECTED. WILL DROP THE VISIBILITY INTO THE MVFR CATEGORY LATER TONIGHT WHICH IS FAVORED BY CONDITIONAL CLIMO. RAIN SHOULD SPREAD INTO THE AREA NEAR SUNRISE...AND HAVE CONDITIONS LOWERING TO IFR DURING THE MORNING. PROGGED SOUNDINGS INDICATE LOW CEILINGS WILL CONTINUE INTO THE EVENING HOURS. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLOOD WATCH SOUTH OF I44 AND EAST OF US 65 THROUGH TUESDAY AFTERNOON. KS...NONE. WFO SGF
Hazardous weather outlook, Feb 11, 9:41 PM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 941 PM CST SUN FEB 11 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 941 PM CST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM SYSTEM WILL APPROACH THE REGION ON MONDAY. AHEAD OF THIS SYSTEM...WIDESPREAD SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS A LARGE PORTION OF THE OZARKS THROUGH MONDAY EVENING. HEAVY RAIN WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL MISSOURI SOUTHEAST OF A ROLLA TO BRANSON LINE WHERE OVER TWO INCHES OF RAIN WILL BE POSSIBLE MONDAY THROUGH MONDAY EVENING. SOME LOCALIZED FLOODING WILL BE POSSIBLE. AS COLD AIR BEGINS TO FILTER IN BEHIND THE SYSTEM LATE MONDAY NIGHT INTO TUESDAY MORNING...THE RAIN IS EXPECTED TO TRANSITION TO SNOW. MINOR ACCUMULATIONS OF ONE TO TWO INCHES ARE EXPECTED BY LATE TUESDAY MORNING. ANOTHER ROUND OF UNSEASONABLY COLD TEMPERATURES IS EXPECTED DURING THE MIDWEEK PERIOD WITH WIND CHILL VALUES FALLING TO NEAR ZERO AT TIMES FROM TUESDAY NIGHT THROUGH EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:31 PM CST | Winter Weather Advisory | SGF | Benton, Camden, Dent, Hickory, Maries, Miller and 5 more | 20 hr |
| Feb 12, 3:58 PM CST | Flash Flood Warning | SGF | Howell, Oregon | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.